I am 100% positive that hormones are playing a huge factor in both the frequency and intensity of my seizures but I’m not sure where to start to address it. If anyone has any suggestions, PLEASE let me know!
I started with seizures just as I was coming out of menopause at 54. I’m going to be 64 in June. All of my family and friends as well as myself think my epilepsy was brought on by a hormonal change. I… read more
When I was working , I was only able to work 2nd and 3rd shifts. I was never able to wake up for early morning shifts. First time I tried to work the first shift , I was fired in 3 days , because I… read more
I went out yesterday purposely and I'm happy again! I can't wait for this weekend! I'm going to finally do open mic again! Last time was 2020 and I blocked him. I spoke a little ruff to him first
No need to apologize. Tell your neurologist's about the depression side effect of that medication
As someone who was once labeled as not likely to ever reach a long-term seizure free state (and have… read more
When did you get it?
Diagnosed 1992 I think winter. Oh wait nope summer.
Yes but for me it happens in stages,firstly i feel a different sense of reality, secondly i realise my coordination/balance/vision is impaired and thirdly i realise whats happening between a fog of… read more
Under some research I'm seeing that its suggested to have 2 at a time. My neurologist has me on 4 anti epileptic medications right now. Is that too much? Especially because they aren't working.
It’s ok to be on more then one brand of meds. Just as long as the Dr. stays within the perimeter of your body weight and blood levels
I don't know if this whoosing sound ,tinnitus, ringing in ear is a due to taking tegretol i've read that tegretol can cause this as a side effect.
I've been ignoring it as just a side effect but I'm confused as do I get it checked out I said if the whooshing sound came back I would and it has started yesterday.
Wondering if anyone has had this side effect with tegretol?
I am also taking Divalproex...so if anyone is taking these two is it affecting you?
@A MyEpilepsyTeam Member , Continued from above: In mid 2019 I began having these verbal tics where I say or holler words, names, phrases or humming or moaning noises uncontrollably & I don’t know… read more
Not being believed is worse than a seizure. I hope your days are sunny and peaceful.